# SDR RAIA981002

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Nacelle
- Part time: 5,813 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PHL- FLT 7770 - LEFT ENGINE POWER SURGE DOWN TO 50 PERCENT LOSS.  MAINTENANCE REPLACED LT ENGINE.  (X)
